# SDR AALA20110919GSW02

- Difficulty date: September 19, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 39,568 hours, 5,204 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100945B
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MSP - INFLIGHT NRT-ORD.  CREW REPORTED ELECTRICAL ODOR IN THE CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED MSP LANDED WITHOUT INCIDENT.  PLACARD IN-FLIGHT ENTERTAINMENT EQUIPMENT COOLING FAN PER MEL.  FLIGHT CONTINUED ON TO ORD WITH NO FURTHER ISSUES.  REPLACED IFE FAN AT 09/19/2011 AT ORD.  SYSTEM GROUND CHECK NORMAL OPERATION.
